# SDR FDEA201408232294

- Difficulty date: August 23, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 71,836 hours, 16,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FIXED LE SKIN XORS 799 ON SLAT TRACK CUT OUT FOUND CRACK.  CRACKED AREA AT LEFT HAND WING LOWER FIXED LEADING EDGE SKIN AT STATION XOS 799 AREA REPAIRED AS PER SRM 57-40-02.  REPAIR 7 FIGURE 201 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
